# SDR REXA2020111800755

- Difficulty date: November 14, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 33,622 hours, 31,567 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Fuselage
- Part time: 33,622 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE MEASURING .750" L LOCATED AT FWD FS 672 BETWEEN STGR 27 &26L.  REPAIRED SKIN DAMAGE LOCATED FWD OF 672, IAW ENDEAVOR EA CRJ253-10934  REV IR DATED 10-31-2020 THIS IS A MAJOR REPAIR.
